MAUDE Adverse Event Report: ICU MEDICAL COSTA RICA LTD. PRIMARY MICRODRIP¿ SET PIGGYBACK WITH BACKCHECK VALVE, 2 CLAVE¿ Y-SITES, SECURE; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL COSTA RICA LTD. PRIMARY MICRODRIP¿ SET PIGGYBACK WITH BACKCHECK VALVE, 2 CLAVE¿ Y-SITES, SECURE; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 126640489
Medical Device Problem Code Particulates (1451)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/12/2026
Type of Reportable Event Malfunction
Event or Problem Description
An event involved an ndehp prim pbk set 3clave-sl, reporting that the iv tubing was found to be contaminated.There was no patient involvement and no harm.
 
Additional Manufacturer Narrative
The device has been received for evaluation, however, investigation is not yet complete.

Brand Name
PRIMARY MICRODRIP¿ SET PIGGYBACK WITH BACKCHECK VALVE, 2 CLAVE¿ Y-SITES, SECURE
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL COSTA RICA LTD.
zona franca global
la aurora heredia
CS 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key25427769
Report Number9615050-2026-00406
Device Sequence Number16036212
Product Code FPA
UDI-Device Identifier10887787005964
UDI-Public(01)10887787005964(17)290101(10)14800372
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K142367
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 07/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number126640489
Device Lot Number14800372
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/29/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2026
Supplement Date Received by Manufacturer06/18/2026
Initial Report FDA Received Date06/08/2026
Supplement Report FDA Received Date07/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/31/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown